Title: QUASI-SIMILARITY OF WEAK CONTRACTIONS
Authors: WU, PY
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1978
URI: http://hdl.handle.net/11536/5634
http://dx.doi.org/10.2307/2042611
ISSN: 0002-9939
DOI: 10.2307/2042611
Journal: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume: 69
Issue: 2
Begin Page: 277
End Page: 282
Appears in Collections:Articles


Files in This Item:

  1. A1978FB93500015.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.